# SDR DLM90070860

- Difficulty date: June 28, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 LT HAS A SMALL DENT AT STA 315.  REMOVED AND REPLACED LONGERON 28 LT IAW MD-90 SRM 53-10-02 FIG 2.
